# SDR ASAA2024011147282

- Difficulty date: January 11, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64301
- Aircraft time: 18,585 hours, 5,834 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810477
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 147A5810-477 HAS CORRODED INSERTS. GROUNDED - YES. COMPLETED REMOVE AND REPLACE CORRODED INSERTS ON FLOOR PANEL 147A5810-477 IAW B737-900ER SRM 53-00-50-2R-0.
